CureZone   Log On   Join
Re: iud side effect
 
Kabel Views: 4,326
Published: 15 years ago
 
This is a reply to # 1,016,603

Re: iud side effect


hi,yes this can be a side effect of mirena, it is not that common, but does happen to some people. There was someone on either this forum or the iud malfunctions forum had that same problem, i remember, some time ago. This shows your hormone system is going crazy. I would certainly suggest you get the doctor to take it out for you and give your body a good 6 months to recover. There should be no reason you have to wait to see the Gyn. Any qualified doctor can take it out, assuming that there are no physical complications, (like, for example it has embedded into the uterus or perforated it). It is a 2 minute job and should be pain free if the doctor is careful. The bloating you are experiencing is very common with mirena, as is the lack of period - it is quite normal not to have periods on mirena, or to just have them occassionally - indeed that is what some people have the mirena for in the first place, so the lack and intermittant periods is actually supposed to happen - not that it is a good thing, as i have since found out - it seems that often it is when the woman stops having periods or the amount of periods is dramatically reduced, is the time when they start getting the more serious side effects.
It is not just the production of colostrum that is of concern but the fact that the colostrum is an indication of your hormones being completely mucked up. Our natual hormones can take months even years to sort out after mirena - I suspect this is also the case for all forms of hormonal contraception, its just that doctors do not put the womens' symptoms down to hormones, but subject them to a raft of other tests instead. Or just as bad, they put them on more synthetic hormones, which for many, just cause more problems. we are finding out more and more about natural hormones on this forum, as we do more research. It is a big learning curve and we are having to help ourselves because in the main, doctors do not believe mirena can be the cause of the problems. Anyway, i do hope that you manage to get the mirena out sooner rather than later and that you can go onto non hormonal contraception to let your body try and recover. Good luck.x
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.406 sec, (2)